# SDR USAA2009050191056

- Difficulty date: April 14, 2009
- Submitted: May 4, 2009
- Operation: Air carrier
- Aircraft: N441US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24812
- Aircraft time: 50,086 hours, 35,130 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Pin
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - Q6 - MAJOR REPAIR - CORROSION ON INNER PIN SURFACE AT LEFT HORIZONTAL STABILIZER CENTER SECTION HINGE.  REPLACED INNER PIN AT LEFT HORIZONTAL STABILIZER CENTER SECTION HINGE IAW US AIRWAYS TASK CARD 03T70927003.
